Alert archive / New York / Wind Advisories in 2008

Wind Advisory 7, NWS Binghamton, NY

December 24, 20087 counties in New York

NWS Binghamton, NY issued this wind advisory at Dec 24, 2008, 3:47 AM EST for 7 counties in New York. It took effect at Dec 24, 2008, 3:56 PM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Dec 24, 2008, 3:47 AM EST (08:47 UTC)
In effect from
Dec 24, 2008, 3:56 PM EST
Expired
Dec 25, 2008, 6:08 AM EST
In force
14 hr
Issued by
NWS Binghamton, NY

Counties Cayuga County, NY, Madison County, NY, Oneida County, NY, Onondaga County, NY, Seneca County, NY, Steuben County, NY, Yates County, NY

The radar

The Binghamton radar (KBGM), 81 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.8 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2008-12-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.1000850700500300200100-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2008-12-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5629 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
-61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBGM 240847
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
347 AM EST WED DEC 24 2008


NYZ009-016>018-036-037-241700-
/O.NEW.KBGM.WI.Y.0007.081224T2300Z-081225T1200Z/
NORTHERN ONEIDA-SENECA-SOUTHERN CAYUGA-ONONDAGA-MADISON-
SOUTHERN ONEIDA-
347 AM EST WED DEC 24 2008

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST
THURSDAY. 

GUSTY WINDS WILL DEVELOP FROM THE FINGER LAKES THROUGH PORTIONS OF
THE WESTERN MOHAWK VALLEY THIS EVENING. OCCASIONAL GUSTS OF 45 TO
50 MPH ARE POSSIBLE, ESPECIALLY OVERNIGHT. 

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT LEAST
30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS OF THIS
MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND
WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL
LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA
KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH
PROFILE VEHICLES.

$$

PADAVONA
5 follow-up statements
000 
WWUS71 KBGM 241647
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
1147 AM EST WED DEC 24 2008

NYZ009-016>018-036-037-250100-
/O.CON.KBGM.WI.Y.0007.081224T2300Z-081225T1200Z/
NORTHERN ONEIDA-SENECA-SOUTHERN CAYUGA-ONONDAGA-MADISON-
SOUTHERN ONEIDA-
1147 AM EST WED DEC 24 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM
EST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM
EST THURSDAY. 

GUSTY WINDS WILL DEVELOP FROM THE FINGER LAKES THROUGH PORTIONS
OF THE WESTERN MOHAWK VALLEY THIS EVENING. SUSTAINED SOUTHWEST WINDS
OF 20 TO 30 MPH WITH OCCASIONAL GUSTS OF 45 TO 50 MPH ARE
POSSIBLE. THE STRONGEST WINDS WILL OCCUR FROM 6 PM THROUGH
MIDNIGHT...HOWEVER GUSTY WINDS WILL BE POSSIBLE INTO THURSDAY
MORNING.

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT LEAST
30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS OF THIS
MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND
WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL
LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA
KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH
PROFILE VEHICLES.

$$

PN
000 
WWUS71 KBGM 242056
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
356 PM EST WED DEC 24 2008

NYZ015-022-250500-
/O.EXA.KBGM.WI.Y.0007.081224T2300Z-081225T1200Z/
YATES-STEUBEN-
356 PM EST WED DEC 24 2008

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THURSDAY. 

GUSTY WINDS WILL DEVELOP ACROSS THE CENTRAL SOUTHERN TIER AND INTO
THE FINGER LAKES THIS EVENING. SUSTAINED SOUTHWEST WINDS OF 20 TO
30 MPH WITH OCCASIONAL GUSTS OF 45 TO 50 MPH ARE POSSIBLE THROUGH
MUCH OF THE OVERNIGHT HOURS. GUSTY WINDS WILL CONTINUE THROUGH
DAYBREAK...BEFORE GRADUALLY DIMINISHING. 

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT LEAST
30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS OF THIS
MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND
WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL
LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA
KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH
PROFILE VEHICLES.

$$

NYZ009-016>018-036-037-250500-
/O.CON.KBGM.WI.Y.0007.081224T2300Z-081225T1200Z/
NORTHERN ONEIDA-SENECA-SOUTHERN CAYUGA-ONONDAGA-MADISON-
SOUTHERN ONEIDA-
356 PM EST WED DEC 24 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY. 

GUSTY WINDS WILL DEVELOP FROM THE FINGER LAKES THROUGH PORTIONS
OF THE WESTERN MOHAWK VALLEY THIS EVENING. SUSTAINED SOUTHWEST
WINDS OF 20 TO 30 MPH WITH OCCASIONAL GUSTS OF 45 TO 50 MPH ARE
POSSIBLE THROUGH MUCH OF THE OVERNIGHT HOURS. GUSTY WINDS WILL
CONTINUE THROUGH DAYBREAK...BEFORE GRADUALLY DIMINISHING.

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS
OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.
WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER
LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD
SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE
ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE
DRIVING HIGH PROFILE VEHICLES.

$$

PN
000 
WWUS71 KBGM 250206
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
906 PM EST WED DEC 24 2008

NYZ009-015>018-022-036-037-251015-
/O.CON.KBGM.WI.Y.0007.000000T0000Z-081225T1200Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
MADISON-SOUTHERN ONEIDA-
906 PM EST WED DEC 24 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY. 

SUSTAINED WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH...WITH
OCCASIONAL GUSTS OF 45 TO 50 MPH...ARE LIKELY TONIGHT. THE WINDS
WILL GRADUALLY DIMINISH TO 15 TO 25 MPH BY CHRISTMAS MORNING.

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT LEAST
30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS OF THIS
MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND
WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL
LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA
KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH
PROFILE VEHICLES.

$$
000 
WWUS71 KBGM 250724
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
224 AM EST THU DEC 25 2008

NYZ009-015>018-022-036-037-251200-
/O.CON.KBGM.WI.Y.0007.000000T0000Z-081225T1200Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
MADISON-SOUTHERN ONEIDA-
224 AM EST THU DEC 25 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING. 

SUSTAINED WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH...WITH
OCCASIONAL GUSTS OF 45 TO 50 MPH...ARE LIKELY THIS MORNING. THE
WINDS WILL GRADUALLY DIMINISH TO 15 TO 25 MPH AFTER SUNRISE.

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT LEAST
30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS OF THIS
MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND
WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL
LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA
KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH
PROFILE VEHICLES.

$$
000 
WWUS71 KBGM 251108
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
608 AM EST THU DEC 25 2008



NYZ009-015>018-022-036-037-251215-
/O.CAN.KBGM.WI.Y.0007.000000T0000Z-081225T1200Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
MADISON-SOUTHERN ONEIDA-
608 AM EST THU DEC 25 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS CANCELLED THE WIND
ADVISORY. 

GUSTY WINDS WILL CONTINUE THIS MORNING, BUT HAVE SUBSIDED TO BELOW
ADVISORY CRITERIA. THEREFOR THE ADVISORY HAS BEEN CANCELLED.

BLUSTERY CONDITIONS WILL PERSIST THIS MORNING, WITH GUSTS OF 35
TO 40 MPH POSSIBLE THROUGH 10 AM.

$$

PADAVONA

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this wind advisory went out at Dec 24, 3:44 AM EST, 3 minutes earlier.

Area forecast discussion, Dec 24, 3:44 AM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
344 AM EST WED DEC 24 2008

.SYNOPSIS...
LOW PRESSURE WILL MOVE THROUGH THE GREAT LAKES AND BRING MIXED
PRECIPITATION EARLY TODAY. GUSTY WINDS WILL DEVELOP AS A COLD
FRONT PASSES THIS EVENING.

&&

.NEAR TERM /UNTIL 1 PM THIS AFTERNOON/...
SNOW SHOWERS HAVE DEVELOPED ACROSS MUCH OF THE FORECAST AREA
EARLY THIS MORNING, WHILE A WARM LAYER ALOFT IS BEGINNING TO PUNCH
THROUGH CENTRAL PA TOWARD THE NY/PA BORDER. THIS WILL SET THE
STAGE FOR FREEZING RAIN AND SLEET TO SPREAD ACROSS MUCH OF THE
REGION THIS MORNING.

WARM AIR BEING DRIVEN BY POTENT LLJ WILL SHOOT UP LAKES ERIE AND
ONTARIO, AND CHANGE THE PRECIP OVER TO RAIN ACROSS THE NORTHERN
FINGER LAKES THROUGH NORTHERN ONONDAGA COUNTY BY MID MORNING.

COLD AIR CAUGHT OVER THE NORTHEASTERN FORECAST REGION MAY CAUSE
SPOTTY FREEZING RAIN TO LINGER INTO EARLY AFTERNOON. HOWEVER MUCH
OF THE REGION WILL BE WARM ENOUGH TO CHANGE THE PRECIP TO ALL RAIN
SHORTLY AFTER NOON.

&&

.SHORT TERM /1 PM THIS AFTERNOON THROUGH FRIDAY/...
CONCENTRATED MAINLY ON FIRST 36 HOURS OF FORECAST PERIOD DUE TO
MIXED PRECIP EVENT AND POTENTIAL WIND EVENT LATER.

ISALLOBARIC COUPLET COMBINED WITH LLJ IN EXCESS OF 50 KTS POINTS
TO SOME STRONG WINDS BEING ADVECTED TO THE SURFACE ALONG LAKES
ERIE AND ONTARIO. LATEST NAM12 IS SUGGESTIVE OF THIS FAVORABLE
PATTERN AFFECTING THE NORTHERN FINGER LAKES, AND POSSIBLY AS FAR
NORTHEAST AS ONEIDA COUNTY. WITH THIS IN MIND, WILL ISSUE A WIND
ADVISORY FOR THIS EVENING AND OVERNIGHT.

STILL SOME GUSTY WINDS TO CONTEND WITH FOR CHRISTMAS DAY, WITH
WESTERLY FLOW FAVORING SOME LAKE SNOW SHOWERS INTO NORTHERN ONEIDA
COUNTY. MINOR ACCUMS ARE EXPECTED DUE TO HIGH SHEAR PROFILE AND
SFC TEMPS NOT FAR FROM FREEZING.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
HV ESSENTIALLY SIDED WITH HPC GUIDANCE WITH A FEW CHGS. SRLY FLOW
WILL BE INCRSG FRIDAY NIGHT AND BRINGING IN INCRSLY WRMR AIR
OVRNGT. THUS...HV INDICATED RISING TEMPS AFT 06Z AS BOTH GFS/EURO
SUGGEST H8 TEMPS RISE ABV +5C BY 12Z SAT. THUS HV TWEAKED WX GRIDS
TO INDICATE FZRA/IP MIX EARLY ON...THEN MORE OF A RA OR FZRA TREND
TWD MRNG GIVEN TEMPS WARMING ABV FRZG. GIVEN PREFERENCE FOR EURO
AND SLOWER SOLN TO NEXT CDFNT MVG THRU...HV BUMPED MAX TEMPS FOR
SAT UP CLOSER TO PVS NUMBERS RATHER THAN COOLER TEMPS DEPICTED BY
12Z HPC GUIDANCE. BOTH GFS/ECMWF ARE PROGGING +10C H8 TEMPS FOR
THE REGION ON SATURDAY. HV ALSO GONE WITH CHC POPS AS OPPOSED TO
LIKELY WITH H5 RIDGE STILL INFLUENCING WX AS WELL AS REGION BEING IN
WARM SECTOR.

CHC FOR SHOWERS CONTS THRU SUNDAY BFR ENDING AS SNOW SHOWERS SUN
NIGHT. MAY SEE SOME LK EFFECT OVR UPSTATE NY SUN NIGHT INTO EARLY
NEXT WEEK.

&&

.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
VFR CONDITIONS TO START THE TAF PERIOD WILL DETERIORATE QUICKLY TO
MVFR AS PRECIP MOVES INTO THE TERMINALS FROM 08-11Z THIS MORNING.
THIS PRECIP WILL LIKELY BE MIX OF SLEET/SNOW, PERHAPS SOME
FREEZING RAIN UNTIL ABOUT 14Z WHEN CHANGE OVER TO RAIN IS
EXPECTED. CEILINGS LIKELY TO DROP INTO IFR CATEGORY WITH RAIN THIS
MRNG, AND CONTINUE WILL OCNL THRU THE AFTN BEFORE TAPERING OFF
EARLY EVENING WITH RETURN TO MVFR OR BETTER BY END OF TAF PERIOD.

WINDS TNGT GNRLY SW AT ITH, ELM, BGM AND AVP...WITH SE DIRECTION
AT SYR AND RME. STRONG LOW LEVEL JET DEVELOPS THIS EVENING, WITH
SWLY WINDS INCREASING TO 15 TO 25 KTS. HAVE INCLUDED GUSTS TO 30
KTS AT SYR, BUT COULD SEE 40 KT GUSTS HERE IN THE LAKE PLAIN THIS
EVENING. WILL NEED TO MONITOR FOR LLWS AS WELL...NOT INCLUDED IN
TAFS ATTM.

OUTLOOK...

THURSDAY-THURSDAY NIGHT...IMPROVEMENT TO VFR EXPECTED ON
THURSDAY...WITH THE CHANCE OF AN MVFR SHSN OVER NY TERMINALS.

FRIDAY...VFR IN THE MORNING WITH MVFR/IFR POSSIBLE LATE IN THE DAY
AS MIXED PRECIPITATION MOVES BACK INTO THE AREA.

FRIDAY NIGHT-SATURDAY...MIXED PRECIPITATION CHANGES TO SHRA WITH
MVFR /AND POSSIBLE IFR/ RESTRICTIONS LIKELY.

SUNDAY...CHC OF MVFR SHSN OVR NY TERMINALS BHND DEPARTING SYSTEM.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY UNTIL NOON EST TODAY FOR PAZ038>040-
     043-044-047-048-072.
NY...WINTER WEATHER ADVISORY UNTIL NOON EST TODAY FOR NYZ009-
     015>018-022>025-036-037-044>046-055>057-062.
     WIND ADVISORY FROM 6 PM THIS EVENING TO 7 AM EST THURSDAY FOR
     NYZ009-016>018-036-037.

&&

SYNOPSIS...DJP
NEAR TERM...DJP
SHORT TERM...DJP
LONG TERM...PVN
AVIATION...JML
Hazardous weather outlook, Dec 23, 4:50 AM EST, 22 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
450 AM EST TUE DEC 23 2008

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-241000-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
450 AM EST TUE DEC 23 2008

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RRM

Nearby

Wind Advisories in New York, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.